# SDR IPXA2022070583845

- Difficulty date: June 22, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Frame Angle
- Part number: 146N103075
- Condition: Dented
- Location: Lwr Sta 1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C20L/H AFT CARGO COMPARTMENT AT FRAME STA 1600 IS DENTED (S-26L)REPAIRED PER EA# 757-5360-27-A2960
